Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 488, NWS Tulsa, OK

August 8, 20116 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2011, 7:40 PM CDT for 6 counties in Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 7:40 PM CDT (00:40 UTC)
Expired
Aug 8, 2011, 8:45 PM CDT
In force
65 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 8:30 PM CDTTSTM WND GST 583 S Sapulpa, OKMEASURED AT THE LONE STAR SCHOOL SCHOOLNET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 6:01 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
3292 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WUUS54 KTSA 090040
SVRTSA
OKC037-107-111-113-117-143-090145-
/O.NEW.KTSA.SV.W.0488.110809T0040Z-110809T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 845 PM CDT

* AT 735 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TERLTON TO 10 MILES SOUTHWEST OF SHAMROCK...MOVING
  SOUTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SHAMROCK...WESTPORT...MANNFORD...DEPEW...BRISTOW...SAND SPRINGS...
  SPERRY...KELLYVILLE...SAPULPA...TULSA...SLICK...OWASSO AND KIEFER.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC 
WINDS NEAR THESE STORMS.  STRONG WIND GUSTS WILL ALSO BE POSSIBLE 
AHEAD OF THE HEAVY RAIN WHICH WOULD FURTHER EXACERBATE THE FIRE 
DANGER THREAT.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3644 9649 3628 9584 3556 9625 3573 9663
      3615 9663 3616 9668
TIME...MOT...LOC 0040Z 299DEG 38KT 3617 9642 3583 9669

$$
2 follow-up statements
660 
WWUS54 KTSA 090056
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT MON AUG 8 2011

OKC037-107-111-113-117-143-090145-
/O.CON.KTSA.SV.W.0488.000000T0000Z-110809T0145Z/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA OK-
756 PM CDT MON AUG 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
TULSA...PAWNEE...SOUTHEASTERN OSAGE...NORTHWESTERN OKMULGEE...
NORTHERN OKFUSKEE AND CREEK COUNTIES...

AT 753 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTPORT TO MANNFORD TO BRISTOW TO MILFAY...MOVING
SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MILFAY...
WESTPORT...BRISTOW...WALNUT CREEK STATE PARK...KEYSTONE STATE PARK...
KELLYVILLE...SLICK...SAPULPA...KIEFER...SAND SPRINGS...SPERRY...
GRAY...TULSA AND OWASSO.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC 
WINDS NEAR THESE STORMS.  STRONG WIND GUSTS WILL ALSO BE POSSIBLE 
AHEAD OF THE HEAVY RAIN WHICH WOULD FURTHER EXACERBATE THE FIRE 
DANGER THREAT.

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3644 9649 3628 9584 3556 9625 3573 9663
      3615 9663 3616 9668
TIME...MOT...LOC 0056Z 298DEG 33KT 3621 9638 3606 9630
          3589 9638 3578 9659

$$
286 
WWUS54 KTSA 090132
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT MON AUG 8 2011

OKC117-090142-
/O.CAN.KTSA.SV.W.0488.000000T0000Z-110809T0145Z/
PAWNEE OK-
832 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED...

LAT...LON 3571 9646 3607 9629 3633 9614 3628 9584
      3556 9625
TIME...MOT...LOC 0132Z 298DEG 33KT 3622 9599 3590 9594
          3573 9602 3563 9623

$$

OKC037-107-111-113-143-090145-
/O.CON.KTSA.SV.W.0488.000000T0000Z-110809T0145Z/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-TULSA OK-
832 PM CDT MON AUG 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
TULSA...SOUTHEASTERN OSAGE...NORTHWESTERN OKMULGEE...NORTHERN
OKFUSKEE AND EASTERN CREEK COUNTIES...

AT 827 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPERRY TO KIEFER TO 11 MILES EAST OF SLICK TO 9 MILES
SOUTH OF SLICK...MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA AND
OWASSO.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 192 AND 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3571 9646 3607 9629 3633 9614 3628 9584
      3556 9625
TIME...MOT...LOC 0132Z 298DEG 33KT 3622 9599 3590 9594
          3573 9602 3563 9623

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:05 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 8, 6:05 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT MON AUG 8 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

STATIONARY BOUNDARY CURRENTLY EXTENDS FROM NEAR PNC TO TUL TO JUST
N OF FSM. TSRA DEVELOPING ALONG THE WESTERN END OF THE BOUNDARY
BETWEEN PNC AND TUL. ANOTHER AREA OF TSRA IS IN SE KS/SW MO.
BVO/TUL/RVS SHOULD SEE TSRA AT LEAST NEAR THE TERMINAL THRU
04Z...WITH TSRA IN KS/MO AFFECTING XNA/FYV/FSM THIS EVENING. ANY
STORMS THAT OCCUR AT THE TERMINAL ITSELF WILL BE CAPABLE OF
DOWNBURSTS...WITH SEVERE GUSTS POSSIBLE. COLD FRONT WILL PASS
THROUGH THE AREA LATE TONIGHT/TOMORROW...SHIFTING WINDS TO THE
NORTH.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT MON AUG 8 2011/

DISCUSSION...
WELL DEFINED OUTFLOW BOUNDARY CURRENT EXTENDS FROM NEAR KFYV THROUGH
THE TULSA METRO AREA TO NEAR STILLWATER. THUNDERSTORMS HAVE DEVELOPED
ALONG THE BOUNDARY ACROSS NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL
THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY LATER THIS AFTERNOON
AND EVENING AS IT LINGERS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS OF
AROUND 70 MPH THE MAIN CONCERN. THE CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH THE NIGHT AS A MID-LEVEL SHORTWAVE MOVES OUT
OF KANSAS AND ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MORE OF
A FRONTAL WILL MOVE THROUGH THE REGION LATE TONIGHT AND INTO TUESDAY WITH
THE FRONT HANGING UP NEAR THE RED RIVER. HAVE EXTENDED THE EXCESSIVE HEAT
WARNING FOR MUCH OF THE AREA THROUGH TUESDAY WITH HEAT INDEX VALUES
EXPECTED TO BE AROUND 105. WILL KEEP THE EXCESSIVE HEAT WATCH FOR THE
REST OF THE AREA. THIS WILL MOST LIKELY NEED TO BE RECONFIGURED ON
THE MIDNIGHT SHIFT.

THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TUESDAY NIGHT INTO
WEDNESDAY AS THE FRONTAL BOUNDARY WORKS BACK TO THE NORTH AND A SERIES
OF MID-LEVEL SHORTWAVES WORK ACROSS THE AREA. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE CONCERN.

THE UPPER RIDGE THAT HAS PLAGUED THE AREA IN RECENT WEEKS HAS PRETTY
WELL FLATTENED OUT. OVER THE WEEKEND...THE UPPER RIDGE WILL RE-ORGANIZE
OVER THE ROCKIES...RESULTING IN A NORTHWESTERLY FLOW ALOFT ACROSS
THE FORECAST AREA. THIS WILL ALLOW A MORE SIGNIFICANT COLD FRONT TO
MOVE THROUGH THE REGION FRIDAY NIGHT INTO SATURDAY. WILL KEEP CHANCES
OF SHOWERS AND THUNDERSTORMS IN THE FORECAST IN ASSOCIATION WITH THIS
COLD FRONT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ063-OKZ069.

     RED FLAG WARNING UNTIL 10 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067.

     EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ063-OKZ069.

     EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-
     OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011.

     EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

     EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

AVIATION...22
Hazardous weather outlook, Aug 8, 5:05 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON AUG 8 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT MON AUG 8 2011

...DANGEROUS WILDFIRE SITUATION THROUGH THE EVENING HOURS...
...RISK OF SEVERE STORMS THIS EVENING INTO THE OVERNIGHT HOURS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ONGOING FIRE SITUATION MAY BECOME CRITICAL THIS EVENING AS DEVELOPING
STRONG TO SEVERE THUNDERSTORMS PRODUCE OUTFLOW BOUNDARIES WITH WIND
GUSTS WELL IN EXCESS OF 40 MILES AN HOUR. RELATIVE HUMIDITY VALUES OF
20 TO 30 PERCENT AND ERRATIC WIND DIRECTIONS FROM THUNDERSTORMS MAY
MAKE FIRE SUPPRESSION NEARLY IMPOSSIBLE.

THE ATMOSPHERE IS WELL PRIMED BY EXCESSIVE HEAT AND DRY LOWER LEVELS
TO PRODUCE LOCAL DOWNBURST WINDS OF 70 MILES AN HOUR. HAIL WILL BE
A SECONDARY SEVERE THREAT.

A WEST TO EAST BOUNDARY FROM AROUND PONCA CITY TO TULSA TO AROUND
FAYETTEVILLE WILL LIFT SLOWLY NORTH THEN STALL AS AN IMPULSE MOVING
ACROSS THE REGION IGNITES THUNDERSTORMS. THOSE STORMS WILL BE MOST
NUMEROUS NEAR AND NORTH OF THE BOUNDARY OVER NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MUCH OF
THE WEEK. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WITH THE
POTENTIAL FOR MAINLY AFTERNOON THUNDERSTORMS. THERE COULD BE AN
ENHANCED SEVERE THREAT ON WEDNESDAY AS MODERATE INSTABILITY COMBINES
WITH STRONG WIND FIELDS ALOFT. THE STRONGER STORMS WOULD LIKELY
POSE A THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...FIRE
WEATHER CONCERNS WILL REMAIN HIGH AS GENERALLY HOT AND DRY
CONDITIONS CONTINUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 5:19 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT MON AUG 8 2011

OKZ054-059-082245-
OSAGE OK-PAWNEE OK-
519 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF RALSTON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3662 9651 3642 9647 3637 9684 3654 9689
TIME...MOT...LOC 2219Z 258DEG 26KT 3647 9675
Special weather statement, Aug 8, 5:43 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT MON AUG 8 2011

OKZ054-059-082330-
OSAGE OK-PAWNEE OK-
543 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
RALSTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HOMINY...WYNONA...FAIRFAX...PERSHING AND
RALSTON.

FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC
WINDS NEAR THIS STORM.  STRONG WIND GUSTS WILL ALSO BE POSSIBLE
AHEAD OF THE HEAVY RAIN WHICH WOULD FURTHER EXACERBATE THE FIRE
DANGER THREAT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3664 9627 3641 9624 3639 9673 3657 9676
TIME...MOT...LOC 2242Z 262DEG 20KT 3649 9663
Special weather statement, Aug 8, 6:59 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON AUG 8 2011

OKZ059-090030-
PAWNEE OK-
659 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     PAWNEE

AT 657 PM CDT...A STRONG CLUSTER OF THUNDERSTORMS WERE CENTERED
ABOUT 25 MILES WEST OF MARAMEC...MOVING SOUTHEAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MARAMEC AND
QUAY...AND FAR WESTERN PORTIONS OF PAWNEE COUNTY. THE STRONGEST
THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHWEST OF PAWNEE COUNTY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN WESTERN PAWNEE COUNTY SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

OUTFLOW WINDS FROM THESE STORMS WILL EVENTUALLY AFFECT MUCH OF
PAWNEE COUNTY.

LAT...LON 3633 9694 3634 9679 3626 9662 3616 9662
      3615 9666 3615 9682 3624 9682 3624 9692
      3625 9693
TIME...MOT...LOC 2357Z 306DEG 21KT 3634 9713
Special weather statement, Aug 8, 7:14 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT MON AUG 8 2011

ARZ002-090045-
CARROLL AR-
714 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CARROLL

AT 714 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OAK GROVE...
MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BLUE EYE...OAK GROVE...DENVER...GREEN FOREST...
CARROLLTON...COIN AND URBANETTE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3616 9330 3650 9362 3651 9354 3650 9336
      3646 9329
TIME...MOT...LOC 0014Z 311DEG 36KT 3644 9345
Special weather statement, Aug 8, 7:16 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
716 PM CDT MON AUG 8 2011

OKZ054-059-090115-
OSAGE OK-PAWNEE OK-
716 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 716 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 25 MILES WEST OF
RALSTON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...FAIRFAX...BLACKBURN...SKEDEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC
WINDS NEAR THESE STORMS.  STRONG WIND GUSTS WILL ALSO BE POSSIBLE
AHEAD OF THE HEAVY RAIN WHICH WOULD INCREASE THE FIRE DANGER THREAT.

LAT...LON 3670 9704 3663 9633 3628 9658 3646 9704
      3651 9703 3654 9698 3654 9696 3656 9692
      3656 9691 3658 9690 3659 9692 3658 9700
      3659 9705 3668 9707
TIME...MOT...LOC 0016Z 276DEG 34KT 3661 9713
Special weather statement, Aug 8, 7:26 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT MON AUG 8 2011

ARZ001-002-090100-
BENTON AR-CARROLL AR-
726 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN BENTON AND NORTHWESTERN CARROLL

AT 726 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTHWEST OF GATEWAY TO 11 MILES NORTHWEST OF
BELLA VISTA...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...HILL TOP...PEA
RIDGE...GATEWAY...LARUE...AVOCA...BELLA VISTA...GARFIELD...BUSCH AND
BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3628 9402 3650 9439 3651 9404 3650 9371
      3649 9371
TIME...MOT...LOC 0026Z 305DEG 33KT 3674 9405 3656 9431

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:10 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee65 min
Aug 8, 7:16 PM CDTSpecial Weather StatementTSAOsage59 min
Aug 8, 8:13 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner62 min
Aug 8, 8:22 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa38 min
Aug 8, 8:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Tulsa, Wagoner58 min
Aug 8, 9:05 PM CDTSpecial Weather StatementTSADelaware, Mayes25 min
Aug 8, 9:08 PM CDTSpecial Weather StatementTSAOttawa37 min
Aug 8, 9:24 PM CDTSevere Thunderstorm WarningTSADelaware66 min
Aug 8, 9:39 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee, Sequoyah66 min
Aug 8, 9:54 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah66 min
Aug 9, 3:10 AM CDTSpecial Weather StatementTSAMuskogee50 min
Aug 9, 3:22 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg53 min
Aug 9, 3:36 AM CDTExcessive Heat WatchTSAChoctaw, Latimer, Pittsburg, Pushmataha12 hr
Aug 9, 4:06 AM CDTSpecial Weather StatementTSAHaskell, LeFlore54 min
Aug 9, 5:21 AM CDTSpecial Weather StatementTSALatimer, LeFlore39 min
Aug 9, 6:13 AM CDTSpecial Weather StatementTSALeFlore32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.